Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Loma2323

Relief for eczema side effect?

Recommended Posts

I have lots of small rough bumps on my upper arms that itch sometimes. I believe this is eczema caused by Accutane. I've never had these before so I'm fairly sure it's a side effect. Has anyone come across any products that relieve the itching or (best case scenario) makes the eczema go away? Tonight is the first night I'm trying coconut oil. Hoping it works. I would love to have my smooth arms back! :/ Thanks!

Edited by Loma2323
Link to comment
Share on other sites

I have lots of small rough bumps on my upper arms that itch sometimes. I believe this is eczema caused by Accutane. I've never had these before so I'm fairly sure it's a side effect. Has anyone come across any products that relieve the itching or (best case scenario) makes the eczema go away? Tonight is the first night I'm trying coconut oil. Hoping it works. I would love to have my smooth arms back! :/ Thanks!

I used pharmacy products for super dry, eczema skin symptoms while on Accutane... like Dermaveen or Alpha Keri brands. They are fabulous.

E.g. See: http://www.dermaveen.com.au/

http://www.healthchemist.co.nz/product/alp...l-p2327449.html

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×